RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 3, Pages 299–303 (Mi msb1855)  

This article is cited in 3 scientific papers (total in 4 papers)

On an estimate of the components of bounded analytic functions

A. A. Gonchar, L. D. Grigoryan


Abstract: Let $f$ be a bounded holomorphic function in the region of a capacitor. An estimate is given for the oscillation of the components of $f$ on continua belonging to the plates of the capacitor.
Bibliography: 4 titles.

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 291–295

Bibliographic databases:

UDC: 517.5
MSC: Primary 30C85, 30D30; Secondary 31A15
Received: 22.05.1986

Citation: A. A. Gonchar, L. D. Grigoryan, “On an estimate of the components of bounded analytic functions”, Mat. Sb. (N.S.), 132(174):3 (1987), 299–303; Math. USSR-Sb., 60:2 (1988), 291–295

Citation in format AMSBIB
\Bibitem{GonGri87}
\by A.~A.~Gonchar, L.~D.~Grigoryan
\paper On~an~estimate of~the~components of~bounded analytic functions
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 3
\pages 299--303
\mathnet{http://mi.mathnet.ru/msb1855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889593}
\zmath{https://zbmath.org/?q=an:0663.30021|0617.30031}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 291--295
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987Q104800002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1855
  • http://mi.mathnet.ru/eng/msb/v174/i3/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Danchenko, “Estimates of Green potentials. Applications”, Sb. Math., 194:1 (2003), 63–88  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. I. Danchenko, “Existence Criterion for Estimates of Derivatives of Rational Functions”, Math. Notes, 78:4 (2005), 456–465  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Ekstremalnye i approksimativnye svoistva naiprosteishikh drobei”, Izv. vuzov. Matem., 2018, no. 12, 9–49  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:222
    Full text:74
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019